# SDR MALA040870

- Difficulty date: November 18, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N367PX
- Make and model: Saab 340B
- Aircraft serial: 340B271
- Aircraft time: 29,376 hours, 25,000 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y INSPECTION IN BNA, FRAME CHAFED ON RT SIDE AT FS 686.888 WAS REPAIRED IAW EO S53261.  AIRCRAFT RETURNED TO 11/23/04.
